# SDR ASAA0741966

- Difficulty date: August 14, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 35,515 hours, 19,456 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AT CRUSE ALTITUDE HORN CAME ON (FLT LVL 330).  CABIN CLIMBING TO 11000 FT.  FOLLOWED QRH.  NO OTHER INDICATIONS BESIDES ALTITUDE WARNING HORN AND CABIN CLIMBING.  LANDED AT KTN, REMOVED AND REPLACED CABIN PRESSURE CONTROLLER PER AMM.
